Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Preservation of $\gamma$-spaces and covering properties of products
HTML articles powered by AMS MathViewer

by Dušan Repovš and Lyubomyr Zdomskyy PDF
Proc. Amer. Math. Soc. 147 (2019), 4979-4985 Request permission

Abstract:

We prove that the Hurewicz property is not preserved by finite products in the Miller model. This is a consequence of the fact that Miller forcing preserves ground model $\gamma$-spaces.
References
Similar Articles
Additional Information
  • Dušan Repovš
  • Affiliation: Faculty of Education, and Faculty of Mathematics and Physics, University of Ljubljana, 1000 Ljubljana, Slovenia
  • MR Author ID: 147135
  • ORCID: 0000-0002-6643-1271
  • Email: dusan.repovs@guest.arnes.si
  • Lyubomyr Zdomskyy
  • Affiliation: Institut für Diskrete Mathematik und Geometrie, Technische Universität Wien, Wiedner Hauptstraße 8-10/104, 1040 Wien, Austria
  • MR Author ID: 742789
  • Email: lzdomsky@gmail.com
  • Received by editor(s): June 14, 2018
  • Received by editor(s) in revised form: February 12, 2019, and February 15, 2019
  • Published electronically: July 30, 2019
  • Additional Notes: The first author was partially supported by Slovenian Research Agency grants P1-0292 and N1-0083.
    The second author would like to thank the Austrian Science Fund FWF (Grants I 2374-N35 and I 3709-N35) for generous support for this research.
  • Communicated by: Heike Mildenberger
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 4979-4985
  • MSC (2010): Primary 03E35, 54D20; Secondary 54C50, 03E05
  • DOI: https://doi.org/10.1090/proc/14593
  • MathSciNet review: 4011529